# SDR CALA2025112811558

- Difficulty date: November 27, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 36,808 hours, 4,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OFCR EMERGENCY POWER SUPPLY BATTERY PACK 2 (M33145) FAIL TEST.  BATTERY PACK REPLACED. INSTALLATION TEST CARRIED OUT FOR BATTERY PACK (M33145) IAW AMM 33-51-00,FOUND WORKING SATISFACTORY.
